Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I am suffering from constant migraine and mrsa has flared up again even after taking medication and botox injection

I suffer from chronic migraines and mrsa . Currently I am under a lot of stress and I have 5 open mrsa lesions. I have been receiving Botox injections from my neurologist which have lessoned my migraine intensity from a 9/10 to a 7.5/10 on the pain scale. I am also still faithfully taking all of the migraine prevention medications that he has prescribed. Unfortunately, I am still suffering from a constant migraine and now my mrsa has obviously flared up again. Advice?
Asked On : Wed, 25 May 2011
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi ,

Welcome to Healthcaremagic forum.

Migraines are difficult to treat as all treatment becomes temporary as soon as person gets next attack but it can be controlled sufficiently and affects varies individually. Continue with your present medications and please don't loose hopes.

Flaring up of MRSA-Methicillin resistant Staphlycoccus areus lesions should be cultured and the sensitivity to the antibiotics should be checked and if needed new antibiotics should be administered to control the flare up.
Answered: Wed, 25 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor